# SDR DL757011435

- Difficulty date: August 30, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N645DL
- Make and model: Boeing 757232
- Aircraft serial: 24216
- Aircraft time: 42,620 hours, 21,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201991008
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP. AT SEAT 20DEF. REPLACED EMERGENCY LIGHT ASSY. AT 20DEF; OPS CHECK GOOD. DELTA PART NUMBER 333201532 INSTALLED.
